Duke Mathematical Journal

Doubly stable two-stage Postnikov systems

Benjamin G. Cooper

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 115-130.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309564

Digital Object Identifier
doi:10.1215/S0012-7094-73-04012-X

Mathematical Reviews number (MathSciNet)
MR0326732

Zentralblatt MATH identifier
0257.55017

Subjects
Primary: 55G45

Citation

Cooper, Benjamin G. Doubly stable two-stage Postnikov systems. Duke Math. J. 40 (1973), no. 1, 115--130. doi:10.1215/S0012-7094-73-04012-X. https://projecteuclid.org/euclid.dmj/1077309564


Export citation